# SDR AMTA200600440

- Difficulty date: July 23, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK EGRESS LIGHTS NOT TESTING FROM ROW 20  TO ROW 23.  REPLACED DAMAGED LIGHT ASSY IAW MM.  OPS CHECKED OK.  (K)
